# SDR NACA2018071800061

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT STA 328 - 344 LBL 10. INSTALLED NEW INTERCOSTAL PART 65-45834-259 AT STA 328 - 344 LBL 10 IAW DRAWING 65-45834 REV B AND SRM 51-40-02 REV 116.
